American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y11) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 74 found      Go to page: 1 2 3

[1] José María Grau, Antonio M. Oller-Marcén and Daniel Sadornil. A primality test for $Kp^n+1$ numbers. Math. Comp. 84 (2015) 505-512.
Abstract, references, and article information   
View Article: PDF

[2] Yupeng Jiang and Yingpu Deng. Strong pseudoprimes to the first eight prime bases. Math. Comp. 83 (2014) 2915-2924.
Abstract, references, and article information   
View Article: PDF

[3] Zhenxiang Zhang. Estimating the counts of Carmichael and Williams numbers with small multiple seeds. Math. Comp. 84 (2015) 309-337.
Abstract, references, and article information   
View Article: PDF

[4] Yannick Saouter and Herman te Riele. Improved results on the Mertens conjecture. Math. Comp. 83 (2014) 421-433.
Abstract, references, and article information   
View Article: PDF

[5] San Ling, Enver Ozdemir and Chaoping Xing. Constructing irreducible polynomials over finite fields. Math. Comp. 81 (2012) 1663-1668.
Abstract, references, and article information   
View Article: PDF

[6] Zhenxiang Zhang. Notes on some new kinds of pseudoprimes. Math. Comp. 75 (2006) 451-460. MR 2176408.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Anders Björn and Hans Riesel. Table errata to ``Factors of generalized Fermat numbers''. Math. Comp. 74 (2005) 2099-2099. MR 1314895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Pedro Berrizbeitia. Sharpening ``Primes is in P'' for a large family of numbers. Math. Comp. 74 (2005) 2043-2059. MR 2164112.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jerzy Browkin. Erratum to ``Some new kinds of pseudoprimes''. Math. Comp. 74 (2005) 1573-1573. MR 2099412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Zhenxiang Zhang. Finding $C_3$-strong pseudoprimes. Math. Comp. 74 (2005) 1009-1024. MR 2114662.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] A. O. L. Atkin and D. J. Bernstein. Prime sieves using binary quadratic forms. Math. Comp. 73 (2004) 1023-1030. MR 2031423.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Jerzy Browkin. Some new kinds of pseudoprimes. Math. Comp. 73 (2004) 1031-1037. MR 2031424.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Pedro Berrizbeitia and T. G. Berry. Biquadratic reciprocity and a Lucasian primality test. Math. Comp. 73 (2004) 1559-1564. MR 2047101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Zhenxiang Zhang and Min Tang. Finding strong pseudoprimes to several bases. II. Math. Comp. 72 (2003) 2085-2097. MR 1986825.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Richard E. Crandall, Ernst W. Mayer and Jason S. Papadopoulos. The twenty-fourth Fermat number is composite. Math. Comp. 72 (2003) 1555-1572. MR 1972753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Zhenxiang Zhang. A one-parameter quadratic-base version of the Baillie-PSW probable prime test. Math. Comp. 71 (2002) 1699-1734. MR 1933051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Andrew Granville and Carl Pomerance. Two contradictory conjectures concerning Carmichael numbers. Math. Comp. 71 (2002) 883-908. MR 1885636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Harvey Dubner and Yves Gallot. Distribution of generalized Fermat prime numbers. Math. Comp. 71 (2002) 825-832. MR 1885631.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Pamela A. Cutter. Finding prime pairs with particular gaps. Math. Comp. 70 (2001) 1737-1744. MR 1836931.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jon Grantham. Frobenius pseudoprimes. Math. Comp. 70 (2001) 873-891. MR 1680879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] R. P. Brent, R. E. Crandall, K. Dilcher and C. Van Halewyn. Three new factors of Fermat numbers. Math. Comp. 69 (2000) 1297-1304. MR 1697645.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Andreas Stein and H. C. Williams. Explicit primality criteria for $(p-1)p^n-1$. Math. Comp. 69 (2000) 1721-1734. MR 1697651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Zhenxiang Zhang. Finding strong pseudoprimes to several bases. Math. Comp. 70 (2001) 863-872. MR 1697654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Everett W. Howe. Higher-order Carmichael numbers. Math. Comp. 69 (2000) 1711-1719. MR 1709151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Tony Forbes. Prime clusters and Cunningham chains. Math. Comp. 68 (1999) 1739-1747. MR 1651752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Carter Bays and Richard H. Hudson. A new bound for the smallest $x$ with $\pi(x) > \mathrm{li}(x)$. Math. Comp. 69 (2000) 1285-1296. MR 1752093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Carter Bays and Richard H. Hudson. Zeroes of Dirichlet $L$-functions and irregularities in the distribution of primes. Math. Comp. 69 (2000) 861-866. MR 1651741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Thomas R. Nicely. New maximal prime gaps and first occurrences. Math. Comp. 68 (1999) 1311-1315. MR 1627813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Richard P. Brent. Factorization of the tenth Fermat number. Math. Comp. 68 (1999) 429-451. MR 1489968.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Anders Björn and Hans Riesel. Factors of generalized Fermat numbers. Math. Comp. 67 (1998) 441-446. MR 1433262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 74 found      Go to page: 1 2 3